Applied Mathematics

Vol.2 No.4(2011), Paper ID 4504, 3 pages

DOI:10.4236/am.2011.24054

 

General Closed-Form Solutions to the Dynamic Optimization Problem in Incomplete Markets

 

Moawia Alghalith

 

 

Copyright © 2011 Moawia Alghalith et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Alghalith, "General Closed-Form Solutions to the Dynamic Optimization Problem in Incomplete Markets," Applied Mathematics, Vol. 2 No. 4, 2011, pp. 433-435. doi: 10.4236/am.2011.24054.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.